# SDR UIEA2020031800488

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,745 hours, 12,918 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583128
- Part serial: 0409F
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH ENG ANTI-ICE EICAS MESSAGE WHEN TURNING SWITCH OFF AFTER LANDING (REPEAT WRITE-UP).( REMOVED AND REPLACED RH ENGINE ANTI-ICE VALVE IAW AMM 30-21-03. OPS CHECK GOOD. NO DEFECTS NOTED. RAN RH ENG IAW AMM 71-00-00. ENG RUN GOOD. )
